# SDR AALA20161209004

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 6,412 hours, 2,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY DOOR DAMPER CYLINDER PRESSURE BELOW LIMITS.  SERVICED CYLINDER IAW AMM 52-10-00.  OPS CHECKED GOOD.
